On nondifferentiable multiobjective programming involving type-i ®-invex functions

S. K. Mishra, J. S. Rautela, R. P. Pant

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


The aim of this paper is to study a nondifferentiable multiobjective programming problem with inequality constraints. In this paper we introduce the concept of type-I ®- invex, weak strictly pseudo-quasi type-I ®-invex, strong pseudo-quasi type-I ®-invex, weak quasi-strictly-pseudo type-I ®-invex and weak strictly-pseudo type-I ®-invex functions. By utilizing these new notions we derive a Fritz John type sufficient optimality condition and establish Mond-Weir type and general Mond-Weir type duality results for the nondifferentiable multiobjective programming problem.

Original languageEnglish
Pages (from-to)317-331
Number of pages15
JournalApplied Mathematics and Information Sciences
Issue number3
Publication statusPublished - 2008
Externally publishedYes


  • Convexity
  • Duality.
  • Nondifferentiable multiobjective programming
  • Type-I ®-invexity

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Computer Science Applications
  • Computational Theory and Mathematics
  • Applied Mathematics


Dive into the research topics of 'On nondifferentiable multiobjective programming involving type-i ®-invex functions'. Together they form a unique fingerprint.

Cite this